# SDR FDEA201604231363

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE LOWER SKIN DOUBLER FOUND CRACK AT STATION XOS 546.  CRACKED DOUBLER REMOVED IAW SRM 51-31-01-0G.  FABRICATED NEW DOUBLER IAW DWG ARB2933 REV AJ.  INSTALLED NEW DOUBLER IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
